| Catalog Number |
0071430 |
| Medical Device Problem Codes |
Nonstandard Device (1420); Defective Device (2588)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/13/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that clinical team was finding defects with the wound drain evacuator kit.4 drains, 2 different lot¿s ngkp1782 and ngkp4232.
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Additional Manufacturer Narrative
The reported event was confirmed, cause unknown, as foreign material was found on the channel drain.Visual evaluation noted received 1 suction evacuator kit in opened packaging with batch number ngkp1782.Upon visual inspection foreign material was found.Using in house evacuator and in house y-tubing connected together to the returned drain to test suction capabilities.Suctioned water from beaker with no difficulties.The labeling is found to be adequate.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.No additional actions can be taken at this time.Corrections: d, f, h.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description